# SDR C2XA10IA251

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 23092005001
- Part serial: 114
- Condition: Low
- Location: Mlg
- Part time: 23,120 hours, 20,092 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2219, THE CREW REPORTED A FIVE SECOND LANDING GEAR AIR GROUND FAIL MESSAGE AFTER SELECTING GEAR UP.  THE AIRCRAFT LANDED AT OAH WITHOUT INCIDENT WHERE MAINTENANCE SERVICED BOTH MAIN GEAR SHOCK ABSORBERS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
